# SDR DALA14031629213

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Bs 1288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER LONGERON 26L BS 1288 IN AFT CARGO CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW FINGER DOUBLER IAW DWG 5936667, REV CD.
